# SDR GTIA010218

- Difficulty date: March 17, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: G2 Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD GALLEY G2 BASE COVER PANEL ATTACH ANGLES HAS CORROSION.  REMOVED CORROSION, FOUND OUT OF LIMITS PER DC-9 SRM.  FABRICATED ANGLES IAW DC-9 SRM.  (M)
